# SDR SWAA2022072632846

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 55,571 hours, 36,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE GIRT BAR DOES NOT SECURE PROPERLY / [01] ADJUSTED AS PER SIP
